# SDR AALA201609279002

- Difficulty date: September 26, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 19,559 hours, 10,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE MESSAGE ON CIDS PANEL FOR L1 DOOR.  SERVICED THE L1 DOOR DAMPER IAW AMM 52-10-00-614-00-A.
